MAUDE Adverse Event Report: ABBOTT GMBH ALINITY C TOTAL BILIRUBIN REAGENT KIT; DIAZO COLORIMETRY, BILIRUBIN

ABBOTT GMBH ALINITY C TOTAL BILIRUBIN REAGENT KIT; DIAZO COLORIMETRY, BILIRUBIN
Model Number 04V5121
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/04/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer observed falsely elevated alinity c total bilirubin results for a (b)(6) male patient.The following data was provided (customer¿s normal range is 6-12 mg/dl): sample id (b)(6) initial result, on (b)(6) 2022, was 23.3 mg/dl, repeated using a roche assay was 12 mg/dl.The patient was redrawn, after phototherapy, and the result was 24.6 mg/dl, repeated at (b)(6) lab was 16.30, repeated at (b)(6) lab was 16.37 mg/dl.There was no impact to patient management reported.
 
Additional Manufacturer Narrative
The complaint investigation for falsely elevated alinity c total bilirubin results, when compared to the roche method, included a review of data and information provided by the customer, ticket trending review, labeling review, and device history record review.Trending review determined no related trend for falsely elevated results for the product.Return testing was not completed as returns were not available.A review of the product labeling concluded that the issue is sufficiently addressed.Manufacturing documentation for the likely cause list number were reviewed and did not identify any issues.File sample analysis was not performed as the issue appears to be specific to the documented patient samples.The issue was not reported to have been observed with samples from any other patient.Based on all available information and abbott diagnostics' complaint investigation, no systemic issue or product deficiency with the alinity c total bilirubin reagent, lot number 59369uq03, was identified.

Brand Name
ALINITY C TOTAL BILIRUBIN REAGENT KIT
Common Device Name
DIAZO COLORIMETRY, BILIRUBIN
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
EI   N39 E932
433331157
MDR Report Key14250563
Report Number3002809144-2022-00146
Device Sequence Number14713216
Product Code CIG
UDI-Device Identifier00380740158415
UDI-Public00380740158415
Combination Product (Y/N)N
Initial Reporter CountryTC
PMA/510(K) Number
K121985
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2022
Device Model Number04V5121
Device Catalogue Number04V51-21
Device Lot Number59369UQ03
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/11/2022
Supplement Date Received by Manufacturer05/17/2022
Initial Report FDA Received Date04/29/2022
Supplement Report FDA Received Date05/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/13/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY C PROCESSING MODU, 03R67-01, (B)(4).; ALNTY C PROCESSING MODU, 03R67-01, (B)(4).
Patient Age1 DA
Patient SexMale